Yip, Lian Yiung and Zanariah Abdul Majid, (2024) Solving fractional differential equations using fractional explicit method. Journal of Quality Measurement and Analysis, 20 (1). pp. 41-55. ISSN 2600-8602
|
PDF
444kB |
Official URL: http://www.ukm.my/jqma
Abstract
This research is focusing in solving the fractional differential equations (FDEs) for linear and non-linear type using fractional explicit method (FEM) with constant step-size. Most of the numerical methods for solving FDEs involved the interpolating points of step size ℎ. Some modifications were implemented in the derivation technique, where the step size 2ℎ are considered in the formula of the proposed method. The main goal of this research is to derive FEM by considering the implementation of second-order Adam-Bashforth method using Lagrange interpolation for fractional case. Besides, the order and convergence analysis of the developed method will also be investigated in this study. The algorithm of the proposed method is written in C language. Based on the numerical results obtained, it is clearly ratified that the proposed method converges as the step size, ℎ is getting smaller in solving the FDEs.
Item Type: | Article |
---|---|
Keywords: | Fractional differential equations; Linear FDE; Nonlinear FDE; Fractional Riccati differential equation; Single order FDE |
Journal: | Journal of Quality Measurement and Analysis |
ID Code: | 23620 |
Deposited By: | Mr. Mohd Zukhairi Abdullah |
Deposited On: | 06 Jun 2024 06:34 |
Last Modified: | 10 Jun 2024 01:29 |
Repository Staff Only: item control page